toggle visibility Search & Display Options

Select All    Deselect All
 |   | 
  Record Links
Author Efraimidis, I.; Gaona, J.; Hernandez, R.; Venegas, O. pdf  doi
  Title On harmonic Bloch-type mappings Type
  Year 2017 Publication (up) Complex Variables And Elliptic Equations Abbreviated Journal Complex Var. Elliptic Equ.  
  Volume 62 Issue 8 Pages 1081-1092  
  Keywords Bloch functions; harmonic functions; Jacobian; univalent functions; schlicht radius; growth estimates; coefficient estimates; 30C25; 30C50; 30D45; 30H30  
  Abstract Let f be a complex-valued harmonicmapping defined in the unit disk D. We introduce the following notion: we say that f is a Bloch-type function if its Jacobian satisfies This gives rise to a new class of functions which generalizes and contains the well-known analytic Bloch space. We give estimates for the schlicht radius, the growth and the coefficients of functions in this class. We establish an analogue of the theorem which, roughly speaking, states that for. analytic log. is Bloch if and only if. is univalent.  
  Address [Efraimidis, I.] Univ Autonoma Madrid, Dept Matemat, Madrid, Spain, Email:  
  Corporate Author Thesis  
  Publisher Taylor & Francis Ltd Place of Publication Editor  
  Language English Summary Language Original Title  
  Series Editor Series Title Abbreviated Series Title  
  Series Volume Series Issue Edition  
  ISSN 1747-6933 ISBN Medium  
  Area Expedition Conference  
  Notes WOS:000399938900004 Approved  
  Call Number UAI @ eduardo.moreno @ Serial 729  
Permanent link to this record
Select All    Deselect All
 |   | 

Save Citations:
Export Records: